RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1982, Volume 18, Number 6, Pages 1005–1014 (Mi de4575)  

Partial Differential Equations

A modified characteristic problem for hyperbolic systems with singularities

M. P. Grigolia

Tbilisi State University

Full text: PDF file (1063 kB)

Bibliographic databases:
UDC: 517.95
Received: 17.11.1980

Citation: M. P. Grigolia, “A modified characteristic problem for hyperbolic systems with singularities”, Differ. Uravn., 18:6 (1982), 1005–1014

Citation in format AMSBIB
\Bibitem{Gri82}
\by M.~P.~Grigolia
\paper A modified characteristic problem for hyperbolic systems with singularities
\jour Differ. Uravn.
\yr 1982
\vol 18
\issue 6
\pages 1005--1014
\mathnet{http://mi.mathnet.ru/de4575}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=663805}


Linking options:
  • http://mi.mathnet.ru/eng/de4575
  • http://mi.mathnet.ru/eng/de/v18/i6/p1005

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:33
    Full text:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019